1 doctor weighed in:
I am taking k-tab for my potassium. Is there a reason they would hurt my system?
1 doctor weighed in

Dr. Rajesh Boorgu
Internal Medicine - Nephrology & Dialysis
In brief: Should be monitored
You are probably on this tablet because you have low potassium levels.
They are usually well tolerated but some people get gastric upset with these tablets. The main issue while taking these tablets is that the potassium level still needs to be followed so that it does not go to high or too low.

In brief: Should be monitored
You are probably on this tablet because you have low potassium levels.
They are usually well tolerated but some people get gastric upset with these tablets. The main issue while taking these tablets is that the potassium level still needs to be followed so that it does not go to high or too low.
Dr. Rajesh Boorgu
Dr. Rajesh Boorgu
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors